MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY SEDLINE MODULE; ELECTROENCEPHALOGRAPH

MASIMO - 15750 ALTON PKWY SEDLINE MODULE; ELECTROENCEPHALOGRAPH
Model Number 9513
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Increased Level of Consciousness (4590)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was a recent case of a patient experiencing awareness under ga, with sedline range reporting <45.It was an emergency case under tiva.A long case.Patient was stable.Towards the end of the case, about 30mins before end, anesthetist switched from propofol to sevoflurane, which was their usual practice.Patient later reported that they felt all of the suturing.Psi reported to always be below 45.
 
Additional Manufacturer Narrative
Other, other text: the module was reported not to be available for return.If the module is returned for evaluation or new information is obtained, a follow up report will be submitted.Additional module identifiers were not provided by the customer.

Brand Name
SEDLINE MODULE
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24710065
Report Number3019388613-2026-00107
Device Sequence Number17558976
Product Code GWQ
UDI-Device Identifier00843997009096
UDI-Public(01)00843997009096
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 9515 ROOT, PN 4248 SENSOR
Outcome Attributed to Adverse Event Other;
Patient SexUnknown